Citations of

William Y.C. Chen and Z.G. Liu, Parameter augmentation for basic hypergeometric series II, J. Combin. Series A, 80 (2) (1997) 175–195.

  1. M.A. Abdlhusein, The Generalized Hahn Polynomials, Twms J. App. Eng. Math. 5(2015).

  2. M. A. Abdlhusein, Two operator representations for the trivariate q-polynomials and Hahn polynomials, Ramanujan J. 40(2016) 491-509.

  3. M.A. Abdlhusein, The Euler operator for basic hypergeometric series, Int. J. Adv. Appl. Math. and Mech. 2(2014) 42-52.

  4. S.A. Ali and A. Agnihotri, Certain Basic Hypergeometric Series Identities Through q-Exponential Operator Technique, International Bulletin of Mathematical Research, 1(2014) 49-53.

  5. J. Cao, New proofs of generating functions for Rogers–Szegö polynomials, Appl. Math. Comput. 20(2009) 486-492.

  6. J. Cao, Bivariate generating functions for Rogers–Szegö polynomials, Appl. Math. Comput. 217(2010) 2209-2216.

  7. J. Cao, Notes on Carlitz’s q-operators, Taiwan. J. Math. 14(6) (2010) 2229-2244.

  8. J. Cao, Moments for generating functions of Al-Salam-Carlitz polynomials, Abstr. Appl. Anal. (2012).

  9. J. Cao, A note on q-integrals and certain generating functions, Stud. Appl. Math. 131(2013) 105-118.

  10. J. Cao, q-Difference equations for generalized homogeneous q-operators and certain generating functions, J. Difference Equations and Applications, 20(2014).

  11. J. Cao, Alternative proofs of generating functions for Hahn polynomials and some applications. Infin. Dimens. Anal. Quantum Probab. Relat. Top. 14(2011) 571-590.

  12. J. Cao, A note on generalized q-difference equations for q-beta and Andrews–Askey integral, J. Math. Analysis Appl. 412(2014) 841-851.

  13. W.Y.C. Chen, A.M. Fu, and B.Y. Zhang, The homogeneous q-difference operator, Adv. in Appl. Math. 31(2003) 659-668.

  14. W.Y.C. Chen, H.L. Saad and L.H. Sun, The bivariate Rogers–Szegö polynomials, J. Phys. A: Math. Theor. 40(2007) .

  15. W.Y.C. Chen, H.L. Saad and L.H. Sun, An Operator Approach to the Al-Salam-Carlitz Polynomials, J. Math. Phys. 51 (2010).

  16. W.Y.C. Chen, Q.H. Hou and Y.P. Mu, Non-Terminating Basic Hypergeometric Series and the q-Zeilberger Algorithm, Proc. Edinb. Math. Soc. 51(2008) 609--633.

  17. W.Y.C. Chen and A.M. Fu, Cauchy augmentation for basic hypergeometric series, Bull. London Math. Soc. 36 (2004) 169-175.

  18. V.Y.B. Chen and N.S.S. Gu, The Cauchy operator for basic hypergeometric series, Adv. in Appl. Math. 41(2008) 177-196.

  19. T. Ernst, The History of Q-calculus and a New method, UUDM Report 2000:16, Uppsala University, 2000.

  20. 房剑平, q-微分算子恒等式的应用, 《华东师范大学学报:自然科学版》, 2008 20--24.

  21. J.P. Fang, q-Differential operator identities and applications, J. Math. Anal. Appl. 332 (2007) 1393–1407.

  22. J.P. Fang, Remarks on Homogeneous Al-Salam and Carlitz Polynomials, J. Math. 2014(2014).

  23. J.P. Fang, Remarks on a generalized q-difference equation, J. Differ. Equ. Appl. 21(2015).

  24. J.P. Fang, H. An, Generalizations of Milne’s U(n + 1) q-Chu-Vandermonde summation, Czech. Math. J. 66 (2016) 395–407.

  25. V.J.W. Guo, Elementary proofs of some q-identities of Jackson and Andrews–Jain, Discrete Math. 295(2005) 63--74.

  26. Z.Y. Jia, A New Extension of The Nonterminating Summation Via q-Difference Equation, Taiwanese J. Math. 2016.

  27. Z.Y. Jia, Two new q-exponential operator identities and their applications, J. Math. Anal. Appl. 419(2014) 329-338.

  28. C. Krattenthaler and K.S. Rao, Hypergeometric identities: New from old, by the beta integral method, J. Comp. Appl. Math, 2003.

  29. C. Krattenthaler and K.S. Rao, Automatic generation of hypergeometric identities by the beta integral method, J. Comput. Appl. Math. 160 (2003) 159-173.

  30. A. Kumar, M.S. Khan, K.P. Yadav, Parameter Augmentation for Some Basic Hypergeometric Series Identities, J. Math. Comput. Sci. 2 (2012) 1532-1538.

  31. Z.G. Liu, An extension of the non-terminating 6φ5 summation and the Askey–Wilson polynomials, J. Differ. Equ. Appl. 17(2011) 1401--1411.

  32. Z.G. Liu, On the q-Partial Differential Equations and q-Series, The Legacy of Srinivasa Ramanujan, RMS-Lecture Notes Series, 20(2013) 213--250.

  33. Z.G. Liu, Two expansion formulas involving the Rogers–Szegő polynomials with applications, Int. J. Number Theory, 2(2015) 507--525.

  34. Z.G. Liu, An identity of Andrews and the Askey-Wilson integral, Ramanujan J. 19(1) (2009) 115--119.

  35. Z. G. Liu, Some operator identities and q-series transformation formulas, Discrete Math. 265(2003) 119-139.

  36. Z.G. Liu, Two q-difference equations and q-operator identities, J. Differ. Equ. Appl. 16(2010) 1293--1307.

  37. N. N. Li and W Tan, Two generalized q-exponential operators and their applications, Adv. Difference Equ. 2016(2016) #53.

  38. D.Q. Lu, q-difference equation and the Cauchy operator identities, J. Math. Anal. Appl. 359(2009) 265--274.

  39. H. M. Srivastava and M. A. Abdlhusein, New forms of the Cauchy operator and some of their applications, Russ. J. Math. Phys. 23(2016) 124-134.

  40. Y.P. Mu, Parameter augmentation and the q-Gosper algorithm, J. Symbolic Comput. 43(2008) 874-882.

  41. K. N. Murthy, A study of the theory of basic hypergeometric series and allied topics, Ph.D thesis, University of Mysore, 2013.

  42. H.L. Saad and M.A.A. Hussein, The q-Exponential Operator and Generalized Rogers-Szegö Polynomials,  J. Adv. Math. 8(2014) 1440-1455..

  43. H. L. Saad and A.A. Sukhi, The q-Exponential Operator, Appl. Math. Sci. 7(2013) 6369 - 6380.

  44. H.L. Saad and F.A. Reshem, The operator G(a, b; Dq) for the polynomials Wn(x, y, a, b; q), Journal of Advances in Mathematics, 9(2015).

  45. M.J. Wang The Legacy of Srinivasa Ramanujan, RMS-Lecture Notes Series, Appl. Math. Lett. 22(2009) 943--945.

  46. M.J. Wang, Generalizations of Milne’s U(n+1)q-binomial theorems,Comput. Math. Appl. 58(2009) 80--87.

  47. M.J. Wang, A generalization of the q-Pfaff-Saalschütz formula, Contrib. Discret. Math. 25--30.

  48. Z.Z. Zhang and J. Wang, Two operator identities and their applications to terminating basic hypergeometric series and q-integrals, J. Math. Anal. Appl. 312 (2005) 653-665.

  49. Z.Z. Zhang and M.X. Liu, Applications of operator identities to the multiple q-binomial theorem and q-Gauss summation theorem, Discrete Math. 13(2006) 1424-1437.

  50. Z.Z. Zhang, Operator identities and several U(n+1) generalizations of the Kalnins–Miller transformations, J. Math. Anal. Appl. 324 (2006) 1152--1167.

  51. Z.Z. Zhang and T.Z. Wang, Operator identities involving the bivariate Rogers–Szegö polynomials and their applications to the multiple q-series identities, J. Math. Anal. Appl. 343 (2008) 884--903.

  52. Z.Z. Zhang and J.Z. Yang, Several q-series identities from the Euler expansions of and , Archivum Mathematicum, 45 (2009) 47--58.

  53. 张之正, 杨继真, 双参数有限 q 指数算子及其应用, 数学学报, 53(2010) 1007-1018.

  54. Y. Zhou and Q.M. Luo, Some New Generating Functions for q -Hahn Polynomials, J. Appl. Math. 2014 (2014), Article ID 419365.

  55. J.M. Zhu, The solutions of four q-functional equations, arXiv:1001.0299v1.




back to homepage